# SDR SWAA2025032497562

- Difficulty date: February 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 312-328 RBL 30 WL 208.<[01] REMOVED CRACKED INTERCOSTAL AND REPLACED WITH NEW INTERCOSTAL BS 312-328 RBL 30 WL 208.;[02] ALL TASKS STEPS COMPLETED;[03] JOB COMPLETE
